124498, Moscow, Zelenograd, Solnechnaya alleya, 5
Moscow Institute of Electronic Technology
Ostrovskaya N. V.
On the Monoazimuthal Solutions of the Landau-Lifshits Equation for a Uniaxially Anisotropic Ferromagnet
2007, Vol. 3, No. 2, pp. 203-209
Exact solutions of the Landau-Lifshits equation for a uniaxially anisotropic nondissipative ferromagnet are derived. The solutions belong to the class of monoazimuthal separable ones. The new solution describing oscillations of a 360-degrees domain wall is obtained. The results are true for biaxial ferromagnet as well.